MathSciNet Relay Station
MathSciNet bibliographic data
MR2362322 (2010b:53159) 53D45 (14N35 32J27)
Lee, Junho; Parker, Thomas H. A structure theorem for the Gromov-Witten invariants of Kähler surfaces. J. Differential Geom. 77 (2007), no. 3, 483–513.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement